# SDR Q2SA749008

- Difficulty date: May 4, 2010
- Submitted: May 5, 2010
- Operation: Air carrier
- Aircraft: N749SA
- Make and model: Boeing 747-300 SERIES
- Aircraft serial: 24194
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Blown
- Location: Landing Gear
- Stage of operation: TO
- How discovered: O
- Nature of condition: E, K
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL, CREW EXPERIENCED A SEVERE VIBRATION AT APPROX 150-155 KNOTS.  REJECTED TAKEOFF ACCOMPLISHED AT 160 KNOTS.  WHILE TURNING OFF RUNWAY, FLUID FROM HYD SYSTEM NR 1 DEPLETED & PRESSURE LOST.    APU STARTED & ENGINES TURNED OFF.  AS A CONSEQUENCE OF EVENT, 2 TIRES ON LT MLG HAD BLOWN & FRAGMENTS PIERCED A HYD LINE; TWELVE OTHER TIRES DEFLATED ON MLG DUE TO AN OVERTEMP FROM REJECTED TAKEOFF.   ALL TIRE ASSEMBLIES R & R, FOUND OPERATIONALLY SATISFACTORY PER AMM 32-40.  DIGITAL FLT DATA RECORDER R & R FOR PENDING INVESTIGATION, OPS CHECK PERFORMED FOR REPLACEMENT PER AMM 31-31-01.  COCKPIT VOICE RECORDER REMOVED FOR PENDING INVESTIGATION, OPS CHECK PERFORMED FOR REPLACEMENT PER AMM 23-71-01.
